MathSciNet Relay Station
MathSciNet bibliographic data
MR1681098 60K35
Janvresse, E.; Landim, C.; Quastel, J.; Yau, H. T. Relaxation to equilibrium of conservative dynamics. I. Zero-range processes. Ann. Probab. 27 (1999), no. 1, 325–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement